# SDR DALA13062313229

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 63,798 hours, 28,862 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND  TWO EMERGENCY LIGHTS AT ROW 9 INOPERATIVE.  MAINTENANCE  RECONNECTED LOOSE WIRE AND FUNCTIONAL CHECKED NORMAL.
